# SDR RAIA00303075

- Difficulty date: March 14, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 14,927 hours, 16,572 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Squat Switch
- Part number: AIR135670
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH STALL WARNINGS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEEL SWITCH, OPS CHECK OK.
